# SDR 9905302292

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292US
- Make and model: Boeing 727251
- Aircraft serial: 21503
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT INTERIOR CHECK, MAINTENANCE FOUND AFT SECTION OF EMERGENCY PATH LIGHTING INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK, ALL OPERATIONAL CHECKS OK.
